Best value

What do parents do when babies eat drugs by mistake? Parents must look at it

In daily life, due to the negligence of parents, children often take medicine as sugar. Then, in addition to being sent to the hospital immediately, there are also some first -aid measures. However, it should be noted that before the first aid, you must first figure out what kind of drugs the baby has taken by mistake, and then start right. Can’t blindly perform first aid to avoid “more rescue and more urgency”. Let’s take a closer look!

孩子 女 吃药 勺子_17417375_xxl

◆ How to prevent children misinterpret medicine

1. Practice

2. Check the dose

3. Pay attention to behavior

4. Don’t let your children come into contact with the medicine alone

5. Parents should avoid their children when taking medicine and keep the drug properly

◆ Clarify what kind of medicine children have taken by mistake

1. Wheelly take general drugs

If you are sure that your baby is taken by mistake, such as vitamins, cough syrup, etc. with small and side effects, do not have to worry about letting the baby drink more cold water, dilute the drug and discharge in time.

2. Mistaniopathic drugs with dosage restrictions

Some drugs have strong side effects and toxicity, and have certain dose restrictions. For example, sleeping pills, some antispasmids, analgesic medicine, antibiotics and contraceptives. After the child is taken by mistake, there will be varying degrees of toxic and side reactions, such as dizziness, abdominal pain, nausea and vomiting, or fall asleep, coma, and the heartbeat is fiercely accelerated (or slow down), and even leads to shock, causing life to danger. If you find that the child is taken by mistake, the situation is urgent, and if it is time to send it to the hospital, parents must quickly use their fingers, chopsticks, etc. to stimulate the child’s tongue (post -pharyngeal wall) to vomit, and then drink a lot of tea and soap and water to vomit and laundry. After the vomiting and gastric lavage, let the child drink a few glasses of milk and 3 to 5 raw egg white to nourish the stomach and detoxify.

3. Mistakes of corrosive drugs

If the baby is taken by mistake, such as iodine, you can immediately drink rice soup, batter or other starch -containing liquids, because starch and iodine can generate a stable ink -like compound, then vomit, repeatedly, repeated several times. If you come to Su’er or carbonic acid, because they are very corrosive to the esophagus and gastrointestinal tract, they should let the baby drink egg white, milk, flour paste or soy milk beverages as soon as possible. Such drinks can be attached to the esophagus and gastric mucosa to play a player and gastric mucosa. Protective effects. If it is a strong alkali, you should take vinegar, orange juice, lemonade, etc. immediately to play a certain neutralization, and then send it to the hospital immediately.

◆ What should I do if my child eats drugs by mistake

1. If you find that the child has taken the wrong medicine, the first says not to panic, let alone scolding and intimidation, otherwise the child will cry, not only to say the truth, it will delay time, so that the drugs will be absorbed further, increasing first aid, trouble.

2. A comforting attitude should be adopted to patiently inquire about the situation in order to deal with it.

3. Parents should pay attention when sending baby to the hospital. They must seek medical treatment nearby. Do not give up to go to the University of Hospital to avoid missing the timing of treatment.

4. At the same time, don’t forget to bring your baby’s wrong medicine, medicine bottle or medicine bag for doctors to identify and take targeted measures.

We will be happy to hear your thoughts

      Leave a reply

      Health Of Eden
      Logo
      Enable registration in settings - general
      Shopping cart